# SDR ASAA2016091618040

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,953 hours, 11,019 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Failed
- Location: Ac Bay
- Part time: 9,176 hours, 3,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  CONFIRMED FAULT, NR 2 PACK ZONE TEMP CONTROLLER BITE, REF AMM TASK 21-61-00-700-806-002 SHOWS FLIGHT DECK TCV FAIL.  NR 1 PACK ZONE TEMP CONTROLLER SHOWS NO FAULTS.  R & R FLIGHT DECK TCV, V143, REF AMM TASK 21-61-21, LEAK CHECK AND GROUND FUNCTIONAL TESTS NORMAL, REF FIM 21-61, TASK 861 AND AMM TASK 21-61-00.
